MAUDE Adverse Event Report: CORPORATION STERIS CANADA AMSCO; WASHER/DISINFECTOR

CORPORATION STERIS CANADA AMSCO; WASHER/DISINFECTOR
Model Number 7053HP
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Damage to Ligament(s) (1952)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee sustained a hand sprain while removing a rack from their amsco 7053 hp washer/disinfector.The employee sought medical treatment and was advised to apply ice.The employee has returned to work.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the amsco 7053hp washer/disinfector and found that the sliding inlet was detached from the water inlet located at the bottom of the unit's chamber.Further investigation revealed that the retainer screw which secures the sliding inlet was missing.To resolve the issue, the technician replaced the retainer screw and reinstalled the sliding inlet.The technician tested the function and operation of the unit, confirmed it to be operating to specification, and returned it to service.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.

Brand Name
AMSCO
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24570679
Report Number9680353-2026-00011
Device Sequence Number12850712
Product Code MEC
UDI-Device Identifier00724995176662
UDI-Public(01)00724995176662(11)240613
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7053HP
Device Catalogue NumberFH19042
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown